Article

Adverse drug reactions in geriatric patient with chronic asthma

Dixon T1★, Seeba Zachariah1, Molly M1, Vijaya R. C1★ Corresponding author

  1. 1Malik Deenar College of Pharmac, Bela Post, Kasaragod, Kerala, INDIA.

CORRESPONDENCE

Dixon T

Malik Deenar College of Pharmac, Bela Post, Kasaragod, Kerala, INDIA.

dixon.thomas@gmail.com

Received: 03-12-2009; Accepted: 20-01-2010.

Volume 2, Issue 3 · pp. 64–66 · PUBLISHED · DOI:

View on IJPP original site ↗

ABSTRACT

A 70 year old male with chronic asthma was presented to the hospital pharmacy in a primary health center in Kannur, India. The patient was unable to walk without help was tired and was experiencing wheezing with his breathing. He had severe itching, bruises, thinned skin, and gastrointestinal bleeding as observed by the pharmacist. He was diagnosed by his physician as having uncontrolled asthma, gastrointestinal bleeding and Stevens-Johnson syndrome. The patient had taken Salbutamol, Diclofenac and Betamethasone for three years without valid prescription. It was a case of problem due to self medication by the patient and community pharmacist dispensinging the medication without a prescription.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    T, D., Zachariah, S., M, M., & C, V. R. (). Adverse drug reactions in geriatric patient with chronic asthma. Indian Journal of Pharmacy Practice, 2(3), 64–66.